Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A geometrical procedure for killing the middle dimensional homology groups of algebraic hypersurfaces


Author: A. S. Libgober
Journal: Proc. Amer. Math. Soc. 63 (1977), 198-202
MSC: Primary 57D65; Secondary 14B05
MathSciNet review: 0440576
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit construction for decomposition of algebraic hypersurfaces into a connected sum of handles and a homological projective space is discussed. Also a connection is provided between Levine's results about the Arf invariant in the theory of knots and the computation of Arf invariant of hypersurfaces by S. Morita and J. Wood.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D65, 14B05

Retrieve articles in all journals with MSC: 57D65, 14B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0440576-9
PII: S 0002-9939(1977)0440576-9
Article copyright: © Copyright 1977 American Mathematical Society